Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #11  
Old 12-03-2005, 06:00 AM
RN for 23 yrs.
Guest
 
Posts: n/a
Default Irritable Bowel

Levsin is one of the best things you can take for relief of the cramping symptoms of Irritable Bowel Syndrome. Also excellent is Bentyl.<br>Don't be afraid to try it. A dry maouth is the only side effect I ever had, and I have multiple drug allergies. If any serious concerns, feel free to call and speak with your Pharmacist. That is the best possible resource if questions about drugs.<br>Hope my comments are helpful.<br>-RN for 23 years.
Reply With Quote
  #12  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

It's the lexapro, not the protonix
Reply With Quote
  #13  
Old 08-19-2007, 11:26 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have H Hernia, GERD, and took antibiotics to get rid of H Pyloria. Main symptom I have had from taking these medications designed to treat GERD is gas, which I never had a problem with in my life prior to developing GERD. Gas can cause the chest and stomach pains. Think about it. Acid is needed and produced by our bodies to break down our food, we take acid reducers so our food is not broken down properly, then other problems develop. <br><br>I have never had any of the panic attack symptoms that you describe. Have been on Protonics for about 3 weeks. I wonder if the interaction of some of these meds could be the problem. Also, I think anyone with stomach problems and weird symptoms like this should see an allergist for a consolation to rule out food or other allergies. For example, allergy to wheat can cause symptoms similar to irritable bowel.<br><br> I went for a consolation this past year, primarily due to chronic sinus problems, and they did diagnostics for allergies. Prior to this I bought a book on food elimination diet and did the elimination diet to see what reactions I got. I found out that GERD is a major contributor to my sinus problems. The only food allergy that have that we can find is for shrimp (and I already knew that) but was good to rule out other things with the skin prick tests. <br><br>I have a good friend that has developed serious allergic reactions to pesticides, worse than than the ones you describe since she has twitching in addition to the panic attack symptoms. This happens when she goes around any place that that has recently been sprayed. She finally figured out what was going on, in consultation with her MD, after pest control treated her house one day and she developed extreme heightened symptoms that day and extending several weeks.<br><br>When you trouble shoot this, you will need to keep a diary, what you ate, when, anything you notice that could trigger symptoms. Maybe it is the meds, maybe a combination of them, or maybe something else.
Reply With Quote
  #14  
Old 05-12-2008, 06:50 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Sounds like you are too many medications! Have you ever thought of trying a real good nutrition supplement program? If the cells are healthy, the organs will be healthy and what feeds the cells? Good nutritional supplementation was the key for all my health problems. If you would like more information email me. jhhunt@bellsouth.net
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
protinix Unregistered Protonix 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:03 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.